Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Irregular period, lethargic, loss of appetite. On proglyuton. Help?

Dear Doc,
My daughter had her first menses when she was 9 1/2. It has been regular until recently. Since December 2012 she has been having it almost thrice a month. The doctor's advise is for her to take proglyuton for 3 months. She just turned 13 when she was on it and this is her 2nd month of taking it. She has loss of appetite and is constantly feeling lethargic. Is this normal and what's your take on proglyuton for a kid?
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

As she is having irregular periods, by taking pills the hormonal levels can be maintained and irregularity can be treated.
So she can complete the course as adviced by your doctor.
While taking the hormonal pills some side effects can be seen. These can be decreased to some extent by taking the pills after food and taking symptomatic therapy.
Though she is 13 years old, as she is having menstrual cycles now the hormones may not have side effects on her.

For more details you can ask me through:
Take care.

Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor